It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-13-2004, 09:28 AM   #1
Senior Member
(female)
 
Join Date: May 2003
Location: Canada
Posts: 174
Mandilyn HB User
Question Diane 35/ Pains In legs

Hi, I Have benn taking Diane 35 for 12 months now and ever since I started Diane 35 I have been getting pains in my legs off and on. But for the past month now The pains are coming more often. The pain feels like someone kicked me in my leg and its stays for awhile. I even got this pain in my chest once yesterday, But that happens sometimes anyways so dont know if thats from Diane. Now I have this pain in my thumb, yes its my thumb. When I touch the back of my thumb it hurts. It looks kinda like a swollen bump on it. I didnt hit my thumb or anything so is this from Diane 35?
Has this happened to anyone? Is this normal on birth control pills?

 
Old 04-13-2004, 09:34 AM   #2
Member
(female)
 
Join Date: Jan 2004
Location: Pittsburgh PA
Posts: 87
Genn HB User
Re: Diane 35/ Pains In legs

Quote:
Originally Posted by Mandilyn
Hi, I Have benn taking Diane 35 for 12 months now and ever since I started Diane 35 I have been getting pains in my legs off and on. But for the past month now The pains are coming more often. The pain feels like someone kicked me in my leg and its stays for awhile. I even got this pain in my chest once yesterday, But that happens sometimes anyways so dont know if thats from Diane. Now I have this pain in my thumb, yes its my thumb. When I touch the back of my thumb it hurts. It looks kinda like a swollen bump on it. I didnt hit my thumb or anything so is this from Diane 35?
Has this happened to anyone? Is this normal on birth control pills?
Please go see your doctor ASAP! Diane 35 has a high risk of causing blood clots, especially in the legs! This can be very dangerous and lead to heart attacks, strokes or pulmonary edema! Women have died taking Diane 35, and that is why the US FDA will not approve it for use in the US!

I am sorry to scare you, but I have seen several news reports lately about women who have died from complications related to thier taking Diane 35.

 
Sponsors Lightbulb
   
Old 04-13-2004, 10:09 AM   #3
Senior Veteran
 
Join Date: Dec 2003
Posts: 775
jojo64 HB User
Re: Diane 35/ Pains In legs

I had chest pain when I was on the pill, and I also developed a blood clot in my leg. The clot sort of felt like a never ending cramp/charly horse in the area behind my knee. Go see a doc right away. Do you smoke? Cause if you do (I did) the chances of developing a clot are greatly increased.

I can't take any type of estrogen now because of this.

 
Old 04-14-2004, 10:39 AM   #4
Senior Member
(female)
 
Join Date: May 2003
Location: Canada
Posts: 174
Mandilyn HB User
Re: Diane 35/ Pains In legs

I went to the Doctor today and he said that theres nothing wrong with me and I dont have a Blood Clot. He said If I had a Blood Clot I wouldnt beable to hardly walk and my leg would be swollen, and If I touched my leg it would hurt.
I dont know what happened but today when I went to the doctor all the pain was gone, but this usually happens. The pain Will come for a few days and then go away for awhile and then come back. He said If I had a blood clot the pain would not come and go away, it would just stay there. He also said that the pain would not be in so much different spots, like my thigh, my calf, my lower leg and other leg and then my thumb. He said it wouldnt move around so much.
He said he wont do any test on me to see if I have a blood clot cause he knows I dont.
I feel fine today, but I dont know, Is my doctor wrong?

 
Old 04-14-2004, 10:45 AM   #5
Senior Member
(female)
 
Join Date: May 2003
Location: Canada
Posts: 174
Mandilyn HB User
Re: Diane 35/ Pains In legs

JoJo64, No I dont smoke. But my friends sometimes smoke around me, but I recently told them to stop smoking around me. Do You think I have a blood Clot? did your pain kinda come and go away? were you able to walk?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Diane 35 and tingling of the legs Dizzy718 Birth Control 3 06-16-2009 06:38 AM
Diane 35 Bek88 Acne 2 07-08-2007 08:14 PM
pains, twitches, numbness doraluma Neuropathy 4 03-05-2006 08:19 AM
prevacid gave me leg pains ?? LostMind Acid Reflux / GERD 1 05-21-2005 06:33 AM
facts of using diane 35 sadielee Birth Control 5 03-30-2005 01:52 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2), MSNik (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 08:58 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!